# SDR DALA2025091506794

- Difficulty date: September 14, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 78,533 hours, 30,642 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulted
- Location: Zone 600 Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DE/FCNT- DUE TO TRAILING EDGE FLAP ASYM MESSAGE.   REPLACED RIGHT FLAP POSITION TRANSMITTER. (LP 7354652, 1198726)
